T. Dauxois, S. Ruffo, and E. Arimondo, Dynamics and Thermodynamics of Systems with Long Range Interactions, Lecture Notes in Physics, vol.602, 2002.

J. Barré, D. Mukamel, and S. Ruffo, Inequivalence of Ensembles in a System with Long-Range Interactions, Physical Review Letters, vol.87, issue.3, p.30601, 2001.
DOI : 10.1103/PhysRevLett.87.030601

R. S. Ellis, H. Touchette, and B. Turkington, Thermodynamic versus statistical nonequivalence of ensembles for the mean-field Blume???Emery???Griffiths model, Physica A: Statistical Mechanics and its Applications, vol.335, issue.3-4, p.518, 2004.
DOI : 10.1016/j.physa.2003.11.028

J. Barré, F. Bouchet, T. Dauxois, and S. Ruffo, Large Deviation Techniques Applied to Systems with Long-Range Interactions, Journal of Statistical Physics, vol.138, issue.5???6, p.677, 2005.
DOI : 10.1007/s10955-005-3768-8

F. Bouchet and J. Barré, Classification of Phase Transitions and Ensemble Inequivalence, in Systems with Long Range Interactions, Journal of Statistical Physics, vol.89, issue.4, p.1073, 2005.
DOI : 10.1007/s10955-004-2059-0

P. H. Chavanis, J. Sommeria, and R. Robert, Statistical Mechanics of Two???dimensional Vortices and Collisionless Stellar Systems, The Astrophysical Journal, vol.471, issue.1, p.385, 1996.
DOI : 10.1086/177977

M. Antoni and S. Ruffo, Clustering and relaxation in Hamiltonian long-range dynamics, Physical Review E, vol.52, issue.3, p.2361, 1995.
DOI : 10.1103/PhysRevE.52.2361

V. Latora, A. Rapisarda, and C. Tsallis, Non-Gaussian equilibrium in a long-range Hamiltonian system, Physical Review E, vol.64, issue.5, p.56134, 2001.
DOI : 10.1103/PhysRevE.64.056134

F. Baldovin and E. Orlandini, Hamiltonian Dynamics Reveals the Existence of Quasistationary States for Long-Range Systems in Contact with a Reservoir, Physical Review Letters, vol.96, issue.24, p.240602, 2006.
DOI : 10.1103/PhysRevLett.96.240602

F. Baldovin and E. Orlandini, Incomplete Equilibrium in Long-Range Interacting Systems, Physical Review Letters, vol.97, issue.10, p.100601, 2006.
DOI : 10.1103/PhysRevLett.97.100601

T. Tsuchiya, N. Gouda, and T. Konishi, Relaxation processes in one-dimensional self-gravitating many-body systems, Physical Review E, vol.53, issue.3, p.2210, 1996.
DOI : 10.1103/PhysRevE.53.2210

Y. Y. Yamaguchi, Relaxation and diffusion in a globally coupled Hamiltonian system, Physical Review E, vol.68, issue.6, p.66210, 2003.
DOI : 10.1103/PhysRevE.68.066210

Y. Y. Yamaguchi, J. Barré, F. Bouchet, T. Dauxois, and S. Ruffo, Stability criteria of the Vlasov equation and quasi-stationary states of the HMF model, Physica A: Statistical Mechanics and its Applications, vol.337, issue.1-2, p.36, 2004.
DOI : 10.1016/j.physa.2004.01.041

URL : https://hal.archives-ouvertes.fr/hal-00008414

J. Barré, F. Bouchet, T. Dauxois, S. Ruffo, and Y. Y. Yamaguchi, The Vlasov equation and the Hamiltonian mean-field model, Physica A: Statistical Mechanics and its Applications, vol.365, issue.1, p.177, 2006.
DOI : 10.1016/j.physa.2006.01.005

E. Caglioti and F. Rousset, Long Time Estimates in the Mean Field Limit, Archive for Rational Mechanics and Analysis, vol.337, issue.4, 2004.
DOI : 10.1007/s00205-008-0157-x

URL : https://hal.archives-ouvertes.fr/hal-00373591

F. Bouchet and T. Dauxois, Kinetics of anomalous transport and algebraic correlations in a long-range interacting system, Journal of Physics: Conference Series, vol.7, p.34, 2005.
DOI : 10.1088/1742-6596/7/1/003

F. Bouchet and T. Dauxois, Prediction of anomalous diffusion and algebraic relaxations for long-range interacting systems, using classical statistical mechanics, Physical Review E, vol.72, issue.4, p.45103, 2005.
DOI : 10.1103/PhysRevE.72.045103

URL : https://hal.archives-ouvertes.fr/ensl-00179877

P. Chavanis, J. Vatteville, and F. Bouchet, Dynamics and thermodynamics of a simple model similar to self-gravitating systems: the HMF model, The European Physical Journal B, vol.317, issue.1, p.61, 2005.
DOI : 10.1140/epjb/e2005-00234-0

URL : https://hal.archives-ouvertes.fr/hal-00139148

A. Pluchino, V. Latora, and A. Rapisarda, Glassy phase in the Hamiltonian mean-field model, Physical Review E, vol.69, issue.5, p.56113, 2004.
DOI : 10.1103/PhysRevE.69.056113

F. Bouchet, Stochastic process of equilibrium fluctuations of a system with long-range interactions, Physical Review E, vol.70, issue.3, p.36113, 2004.
DOI : 10.1103/PhysRevE.70.036113

V. Latora, A. Rapisarda, and S. Ruffo, Superdiffusion and Out-of-Equilibrium Chaotic Dynamics with Many Degrees of Freedoms, Physical Review Letters, vol.83, issue.11, p.2104, 1999.
DOI : 10.1103/PhysRevLett.83.2104

J. P. Bouchaud and A. Georges, Anomalous diffusion in disordered media: Statistical mechanisms, models and physical applications, Physics Reports, vol.195, issue.4-5, p.127, 1990.
DOI : 10.1016/0370-1573(90)90099-N

P. Castiglione, A. Mazzino, P. Muratore-ginanneschi, and A. Vulpiani, On strong anomalous diffusion, Physica D: Nonlinear Phenomena, vol.134, issue.1, p.75, 1999.
DOI : 10.1016/S0167-2789(99)00031-7

F. Bouchet, F. Cecconi, and A. Vulpiani, Minimal Stochastic Model for Fermi???s Acceleration, Physical Review Letters, vol.92, issue.4, p.40601, 2004.
DOI : 10.1103/PhysRevLett.92.040601

H. Yoshida, Construction of higher order symplectic integrators, Physics Letters A, vol.150, issue.5-7, p.262, 1990.
DOI : 10.1016/0375-9601(90)90092-3

L. G. Moyano and C. Anteneodo, Diffusive anomalies in a long-range Hamiltonian system, Physical Review E, vol.74, issue.2, p.21118, 2006.
DOI : 10.1103/PhysRevE.74.021118

A. Pluchino, V. Latora, and A. Rapisarda, Metastable states, anomalous distributions and correlations in the HMF model, Physica D: Nonlinear Phenomena, vol.193, issue.1-4, pp.315-328, 2004.
DOI : 10.1016/j.physd.2004.01.029

D. Zanette and M. Montemurro, Dynamics and nonequilibrium states in the Hamiltonian mean-field model: A closer look, Physical Review E, vol.67, issue.3, p.31105, 2003.
DOI : 10.1103/PhysRevE.67.031105

C. Tsallis, Possible generalization of Boltzmann-Gibbs statistics, Journal of Statistical Physics, vol.8, issue.1-2, p.479, 1988.
DOI : 10.1007/BF01016429

P. H. Chavanis and M. Lemou, Relaxation of the distribution function tails for systems described by Fokker-Planck equations, Physical Review E, vol.72, issue.6, p.61106, 2005.
DOI : 10.1103/PhysRevE.72.061106

P. H. Chavanis, Relaxation of a test particle in systems with long-range interactions: diffusion coefficient and dynamical friction, The European Physical Journal B, vol.68, issue.1, p.61, 2006.
DOI : 10.1140/epjb/e2006-00268-8